The Darboux transformation for a discrete analogue of Silin–Tikhonchuk equations
Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 110-114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_1_a25,
author = {S. B. Leble and M. A. Sall'},
title = {The {Darboux} transformation for a discrete analogue of {Silin{\textendash}Tikhonchuk} equations},
journal = {Doklady Akademii Nauk},
pages = {110--114},
year = {1985},
volume = {284},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a25/}
}
S. B. Leble; M. A. Sall'. The Darboux transformation for a discrete analogue of Silin–Tikhonchuk equations. Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 110-114. http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a25/